# SDR DALA2024090908858

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N307DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55096
- Aircraft time: 10,352 hours, 4,901 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH#7 SLAT TRACK UPPER FWD HAS EVIDENCE OF CORROSION AND BLENDED PER AMDS W/C 5742-01028-02A. REQUIRES NDT INSPECTION TO CHECK FOR SIGNS OF CRACKS. PERFORMED HFEC OF BLENDED AREA ON TRACK, NO DEFECTS NOTED ALL WORK DONE IAW ANDTP BD500-A-J51-01-20-01AAA-353A-A QC5256.
